# SDR DXTA200802860

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 7,247 hours, 4,395 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, SELECTED FLAPS TO 35 AND THE FLAPS WENT TO ABOUT 20 AND GOT A FLAPS FAIL EICAS MESSAGE. DOWNLOADED FAULTS BITE CODES 2 AND 8, RESET BITE. OPERATED FLAP SYS SATISFACTORY. ALL FLAP TRAVEL IS GOOD. REPLACED FLAP RELAY KZ089 WITH NEW, IAW MM 27-51-00. OPS CHECK GOOD.
